# SDR SWIA202158808

- Difficulty date: May 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Fitting
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V-STAB FWD STEADY BLOCK SUPPORT FITTING REQUIRES MACHINING     (C-CHECK RO 6/11/2021)    PART WAS DAMAGED DURING REMOVAL AND REPLACED BY A NEW SERVICEABLE PARTON CANP 22795401 JOB 97628103  OP  11 NO FINAL COPY OF REO 601R-55-31-381 REQUIRED DUE TO REPLACEMENT OF PART THIC CARD IS NO LONGER A MAJOR REPAIR
